# SDR IPXA2021092974386

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 20,841 hours, 12,418 cycles
- Engine: Pwa PW4158
- System (JASC): 7100 · Powerplant System
- Part: Start Valve
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** #1 ENGINE WOULD NOT START. NO ROTATION ON A OR B IGNITOR PACKS DISENGAGED BUT STILL NO ROTATION. DEFERRED #1 ENG START VALVE IAW MEL 80-13-01-1. DMP C/W.REPLACED #1 STARTER SHUTOFF VALVE PER AMM 80-13-02-0401. OPS CHECK GOOD PER IPC 80-11-00. THIS CLEARS M758114
